Boundedness of weak solutions of a nondiagonal parabolic system of two equations
AbstractWe study the problem of boundedness of weak solutions of a general nondiagonal parabolic system of nonlinear differential equations whose matrix of coefficients satisfies special structural conditions. To do this, we use a procedure based on the estimation of a certain function of unknowns.
How to Cite
Portnyahin, D. V. “Boundedness of Weak Solutions of a Nondiagonal Parabolic System of Two Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 3, Mar. 2009, pp. 400-7, https://umj.imath.kiev.ua/index.php/umj/article/view/3028.